# SDR HNAA9900007

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE MANIFOLD BRACKET IN NR 2 NACELLE CRACKED IN LOWER FORWARD CORNER.  REPAIRED IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL.
